Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On a correctness of boundary value problems for controllable systems with argument divergence

Annotation

Statements on continuous dependence on parameters of solutions of general boundary value problem for functional-differential equation are obtained, correctness of concrete boundary value problems for controllable systems with argument divergence is investigated

Keywords

boundary value problems; controllable systems; differential equations with argument divergence.

Full-text in one file

Download

UDC

517.927.4, 517.929, 517.977.1

Pages

680-683

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.